# SDR FDEA201408292357

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200329
- Part serial: 000189
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP TE HONEYCOMB TOP SKIN PUNCTURE REPAIR IAW SRM 57-53-01 & SRM 51-70-07.
